| Model Number |
02.12.E0511FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022 lot 2002529: 50 items manufactured and released on (b)(6) 2020.Expiration date: (b)(6) 2025.No anomalies found related to the problem.To date, 26 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At 1 month and a half, the surgeon performed a washout and revised the poly and the surgery was completed successfully.